# SDR WS9R2016051300002

- Difficulty date: May 13, 2016
- Submitted: May 13, 2016
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005563
- Part serial: D13KA042R
- Condition: Cracked
- Part time: 489 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 500 HOUR INSPECTION ROTOR WAS VISUALLY INSPECTED AND A CRACK WAS OBSERVED BETWEEN KEYWAY FOR BLOCK GEAR DRIVE AND TOP OF MAGNETIC HOUSING.  PART WAS REPLACED WITH NEW AND MAGNETO RETURNED TO SERVICE.  ROTOR AND PICTURES WILL BE RETAINED AND ARE AVAILABLE.
